# SDR SWAA2018021219618

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 52,972 hours, 30,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S0071
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR GREEN LIGHT REMAINS ILLUMINATED,  OVERHEAD GEAR INDICATOR SHOWS NORMAL POSITIONING. EMERGENCY DECLARED.   R & R THE SENSOR IAW AMM.
